MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER INSTRUMENT THREADED TIP STEINMANN PIN; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER INSTRUMENT THREADED TIP STEINMANN PIN; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 405800
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The customer has not indicated whether the product will be zimmer biomet for investigation, and the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during a procedure, a disposable pin broke off inside the patient.Attempts have been made and no further information has been provided.

Brand Name
COMPREHENSIVE REVERSE SHOULDER INSTRUMENT THREADED TIP STEINMANN PIN
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24570896
Report Number0001825034-2026-00562
Device Sequence Number8568402
Product Code PHX
UDI-Device Identifier00887868504563
UDI-Public(01)00887868504563(17)350830(10)67540160
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number405800
Device Lot Number67540160
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale